# SDR DALA1034399864

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Lyc O320*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN METAL FLOOR PNL NR38C, 1 EA FASTENER PULLING THROUGH FWD END MATERIAL CUT AWAY FOR ORIGINAL REPAIR CRACK FOUND.  CUT AWAY DAMAGE. NDT VERIFIED CRACKS ALODINED AND PRIMED.  DOUBLER INSTALLED IAW SRM 53-01 FIG  4C.
